NUVICARE Extra Strength Pain Relief PM - Acetaminophen 500mg & Diphenhydramine 25mg - Compare to Tylenol Extra Strength Sleep Aid - Adult PM Pain Reliever for Nighttime Aches & Pains (100 Tablets) $7.99 View Details
HealthA2Z Acetaminophen and Diphenhydramine PM Pain Relievers, Allergy Medicine with Sleep Aid, Extra Strength, 365 Count $12.45 View Details
Leader Diclofenac Sodium Topical Pain Relief Gel Tube, Powerful Anti-Inflammatory Gel (Compare to Voltaren), 1.76 Ounce $11.86 View Details
Leader Arthritis Pain Relief Gel, Original Prescription Strength, Diclofenac Sodium Topical Gel 1%, for Adults, Both Men & Women, and Children 12+, Compare to Voltaren, 3.53 Oz $15.02 View Details
Equate Tension Headache Pain Relieving Aid Acetaminophen and Caffeine Caplets, 100 Count, Compare to Excedrin® Tension Headache Active Ingredients $3.98 View Details
Equate Lidocaine Pain Relieving Patch 4% Lidocaine, 6 Count, Compare to Salonpas® Lidocaine Patch Active Ingredient $4.09 View Details
Equate Extra Strength Pain Reliever Acetaminophen Caplets, 500mg, Pain Reliever/Fever Reducer, 500 Count, Compare to Tylenol® Extra Strength Active Ingredient $7.39 View Details